My temperature is dropping too. Third and fourth day after increase was sort of ok _ 36.1 -36.7 C. Yesterday and today is dropping lower and lower 35.4C- 35.8 C in the evening.
I am very depressed and take antidepressants and tranquilizers for sleep. I do suffer from terrible insomnia and I am crying a lot( I wish I could stop) so in my case it might be an extreme stress that my body is going through right now.
Some sources say that your thyroid is adjusting to the hormone- a feedback loop, as you take your meds your thyroid start to produce less hormone and your body is asking for more of it therefore you become more hypo ( temp. drop is hypo symptom of course as you know) and you need to increase your dose again.
Other sources might blame weak adrenals for not being able to cope with the increase of thyroid hormones supplementations.
Another sources - build up of reverse T3, which makes your T3 inactive and not utilized by body tissues> NDT contains T4 too as you know and this T4 might be converted into reverse T3 instead of normal T3 ( this is often linked with chronic inflammation in the body). if you have more reverse T3 than T4 than your body will become more hypo.
Now who knows what is happening. I wish I could find a definite answer from doctors but I am struggling with that.
Hope you temp. will rise.